Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

No joint pain or fever. Reducing weight. High ESR. Reason?

hello!Doctor my esr level is 70 mm from the last 1 year.I dont have any joint pain , fever , or any other problem , but my weight is reducing . my appetite is good my age 36 weight 48 mother of 6yr old son . planning for other child. what is the reason i am not gaining weight and my esr is high kindly suggest me some more test.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Increased ESR is a sign of chronic disease running in your body and as you have history of weight loss, you should go for thorough check up.
Kindly mention other symptoms if you have.
You should also consult with physician and go for following investigations: CBC, CRP, thyroid profile, renal function test, chest x ray, ultrasound imaging as preliminary test.
Dr. Mayank Bhargava
Answered: Thu, 16 Aug 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor